# SDR DALA2023022101270

- Difficulty date: February 15, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 23,418 hours, 9,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9474469) DURING INSPECTION FOUND AFT EMERGENCY EXIT SIGN FOR WING EMERGENCY EXIT DOOR INOP. REMOVED AND REPLACED M1670 BATTERY CHARGER ASSEMBLY I.A.W. B737 AMM 33-51. OPS CHECKS GOOD.
